Some permanental formulas
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 459-465
Suk-Geun Hwang and Sung-Soo Pyo
Kyungpook University, Graduate School of Kyungpook University
Abstract : In this paper, we represent the permanent of a matrix $A$ as inner products of some vectors or functions by noting that the permanent of $A$ equals certain coefficients of some polynomials associated with $A$.
Keywords : permanent, evaluation of permanent
MSC numbers : 15A15, 15A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd